# SDR ASAA2020080312971

- Difficulty date: August 1, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 18,873 hours, 6,041 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MOMENTARY LEFT FMC FAIL. VTK ON CAPT NAV DISPLAY WITH NO FMC DATA ON FMC SCREENS. RECOVERED TO NORMAL OPS AFTER APPROX 30 SECONDS. GROUNDED - YES. FLIGHT 1 SHOWS "FMC-L, PRES POS LAT RATE". PERFORMED B737-900 FIM 34-61 TASK 824. NO FAULTS FOUND. ETOPS GRD VERIFICATION GOOD.
